# SDR DALA1310501401

- Difficulty date: April 18, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300323
- Condition: Corroded
- Location: Bs 1315 S39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1315, S39L, STRINGER FOUND CRACKED THROUGH FROM CORROSION.  STRINGER & STRINGER SPLICE REPAIRED IAW ERA.
